# SDR R61A201309170886

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 15,742 hours, 12,527 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10021664
- Part serial: 2006050101
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 15,742 hours, 12,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THRU FL 180 CREW REPORTED THAT BLEED 2 FAILED AND BEGAN TO LOSE PRESSURIZATION AS BLEED 1 WAS ON MEL. CREW ADVISED ATC AND BEGAN DECENT TO 10,000 TO RUN CHECKLIST.  REGAINED CONTROL OF PRESSURIZATION BUT BLEED 2 VALVE FAILED OPEN.  ELECTED TO RETURN TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX FOUND FAN AIR VALVE HAD FAILED ALONG WITH LOOSE SERVO LINES ON THE NAPRSOV AND HPSOV. MX R & R THE FAN AIR VALVE AND TIGHTENED THE LOOSE SERVO LINES IAW AMM.  ACFT OPS CHECKED GOOD.
